# SDR QXEA2017020100036

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,470 hours, 36,788 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483037
- Part serial: FAH0799
- Condition: Failed
- Location: Mlg
- Part time: 18,627 hours, 20,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION NOSE GEAR UNSAFE AND DOOR LIGHTS REMAINED ILLUMINATED. AFTER APPROX 10 MINUTES NOSE GEAR RETRACTED ON ITS OWN. ACCOMPLISHED ALTERNATE GEAR EXTENSION FOR LANDING. REF W/O 216448, NR-00001 - NR-00003 FOR WORKED PERFORMED. R/R OF MECHANICAL SEQUENCE VALVE. OPS CHECKED GOOD. A/C GEARS EXTEND & RETRACT AS REQ. NOSE GEAR UNSAFE AND DOOR LIGHT EXTINGUISHED. NO OTHER DEFECTS NOTED. INTERROGATED PSEU FOR FAULTS. NO FAULTS NOTED. PERFORMED RETRACT AND EXTEND THE NOSE GEAR TASK IAW AMM 32-31-00-867-801 1 TO 4A5(B) WHERE REDUPLICATED DISCREPANCY. NLG DIDN'T RETRACT. REMOVED DEBRIS GUARD. FOUND RESIDUAL HYDRAULIC FLUID ON ARM OF MECHANIC SEQUENCE VALVE. PERFORMED NLG DOOR ACTUATOR CHECK FOR BYPASSING IAW FIM 32-00-00-810-826 STEPS 1 THRU 4G. NO EVIDENCE OF BYPASSING. NLG DOOR ACTUATOR COLD TO TOUCH.  CONNECTED LT AND RT MLG DOWNLOCK ACTUATORS IAW AMM TASK 32-31-00-867-802 PARA 5.A.-G. STEPS 4A(5)(C) -4B(5.
